# SDR DXTA2024080900151

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,516 hours, 4,182 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 60450969
- Part serial: H555
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON FINAL APPROACH WITH THE FLAPS IN THE 30 POSTION WE SELECTED GEAR DOWN AND NOTHING HAPPENED. SHORTLY AFTER THAT WE GOT A RED CAS GEAR DISAGREE FOLLOWED BY NOSE DOOR CAS MESSAGE. WE INITIATED A GO AROUND. WE WENT TO THE GEAR DISAGREE CHECKLIST IN THE QRH AND BEFORE WE COULD INITIATE ANYTHING ON THE CHECKLIST THE GEAR STARTED TO COME DOWN ON ITS OWN. WE GOT THREE GREEN AND WENT IN AND LANDED WITHOUT ANY MORE ABNORMALITIES. REMOVED AND REPLACED PSEU ASSEMBLY IAW CHALLENGER 650 AMM 32-61-01. JACKED UP THE AIRCRAFT. PERFORMED OPS CHECK WHICH INCLUDED PERFORMING MULTIPLE GEAR SWINGS WITH SATISFACTORY RESULTS AND NO CAS MESSAGES. NO OTHER DEFECTS NOTED.
